# SDR DALA1256700125

- Difficulty date: July 26, 2011
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 73,796 hours, 32,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fs 966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING INSPECTION OF THE FAILSAFE FITTING IN THE RT AND LT MAIN LANDING GEAR WHEEL WELL.  REPAIR IAW 479305-14.
